Translator Disclaimer
2017 Duality Theorems for Quasiconvex Programming with a Reverse Quasiconvex Constraint
Satoshi Suzuki
Taiwanese J. Math. 21(2): 489-503 (2017). DOI: 10.11650/tjm/7256

Abstract

In this paper, we study duality theorems for quasiconvex programming with a reverse quasiconvex constraint. We introduce quasiaffine transformation methods for a reverse quasiconvex constraint. Especially, we show a linear characterization of a reverse quasiconvex constraint. By using transformation methods, we show necessary optimality conditions in terms of Greenberg-Pierskalla subdifferential. In addition, we introduce a surrogate duality theorem for quasiconvex programming with a reverse quasiconvex constraint.

Citation

Download Citation

Satoshi Suzuki. "Duality Theorems for Quasiconvex Programming with a Reverse Quasiconvex Constraint." Taiwanese J. Math. 21 (2) 489 - 503, 2017. https://doi.org/10.11650/tjm/7256

Information

Published: 2017
First available in Project Euclid: 29 June 2017

zbMATH: 06871328
MathSciNet: MR3632526
Digital Object Identifier: 10.11650/tjm/7256

Subjects:
Primary: 90C26
Secondary: 26B25, 49N15

Rights: Copyright © 2017 The Mathematical Society of the Republic of China

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.21 • No. 2 • 2017
Back to Top